# SDR ASAA0480089

- Difficulty date: February 22, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993663913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND CABIN FLOOR PANEL SIDE SUPPORT IS CRACKED AND DEFORMED AT FS 826-886.  REPLACED SUPPORT PER SRM 51-10-4.  (M)
